Radon perfectness of conelike *-semigroups in Q(∞)

N.Sakakibara N.Sakakibara, K. Furuta, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-8
JournalActa Mathematica Hungarica
Volume91
Publication statusPublished - 2001 Apr 1

Cite this

Radon perfectness of conelike *-semigroups in Q(∞). / N.Sakakibara, N.Sakakibara; Furuta, K.; Sakakibara, Nobuhisa.

In: Acta Mathematica Hungarica, Vol. 91, 01.04.2001, p. 1-8.

Research output: Contribution to journalArticle

N.Sakakibara, N.Sakakibara ; Furuta, K. ; Sakakibara, Nobuhisa. / Radon perfectness of conelike *-semigroups in Q(∞). In: Acta Mathematica Hungarica. 2001 ; Vol. 91. pp. 1-8.
@article{073ec225479d4452bf368e307ae72420,
title = "Radon perfectness of conelike *-semigroups in Q(∞)",
author = "N.Sakakibara N.Sakakibara and K. Furuta and Nobuhisa Sakakibara",
year = "2001",
month = "4",
day = "1",
language = "English",
volume = "91",
pages = "1--8",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Radon perfectness of conelike *-semigroups in Q(∞)

AU - N.Sakakibara, N.Sakakibara

AU - Furuta, K.

AU - Sakakibara, Nobuhisa

PY - 2001/4/1

Y1 - 2001/4/1

M3 - Article

VL - 91

SP - 1

EP - 8

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -